Nagoya Mathematical Journal

On a homotopy classification of mappings of an $(n+1)$ dimensional complex into an arcwise connected topological space which is aspherical in dimensions less than $n(n>2)$

Nobuo Shimada and Hiroshi Uehara

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 3 (1951), 67-72.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799222

Mathematical Reviews number (MathSciNet)
MR0044832

Zentralblatt MATH identifier
0044.19904

Subjects
Primary: 56.0X

Citation

Shimada, Nobuo; Uehara, Hiroshi. On a homotopy classification of mappings of an $(n+1)$ dimensional complex into an arcwise connected topological space which is aspherical in dimensions less than $n(n>2)$. Nagoya Math. J. 3 (1951), 67--72. https://projecteuclid.org/euclid.nmj/1118799222


Export citation

References

  • [1] S. Eilenberg, Cohomology andcontinuous mappings. Ann. of Math., 41(1940), 231-251.
  • [2] N.E. Steenrod, Products of cocycles and extension of mappings, Ann. of Math., 48 (1947). Mathematical Institute, Nagoya University